Publications with H. Hiller

All publications by Howard Lyn Hiller and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:59 Hiller, H. L., & Shelah, S. (1977). Singular cohomology in L. Israel J. Math., 26(3–4), 313–319. DOI: 10.1007/BF03007650 MR: 0444469
Sh:91 Hiller, H. L., Huber, M. K., & Shelah, S. (1978). The structure of \mathrm{Ext}(A, \mathbf Z) and V=L. Math. Z., 162(1), 39–50. DOI: 10.1007/BF01437821 MR: 0492007